MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC., CHICAGO, IL, USA. MONOJECT; MONOJECT SAFETY 3ML, 22 X 1.5

SOL-MILLENNIUM MEDICAL INC., CHICAGO, IL, USA. MONOJECT; MONOJECT SAFETY 3ML, 22 X 1.5
Model Number 11832215
Medical Device Problem Codes Decoupling (1145); Difficult or Delayed Separation (4044)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2024
Type of Reportable Event Malfunction
Event or Problem Description
"the customer reported that the rn drew up medication in a monoject 3 ml syringe with hypodermic safety needle 22 g x 1-1/2"" set.The rn removed the cap from the needle, and was preparing to inject the medication but before they injected the patient the needle fell off of the syringe onto the floor.They didn't lose any medication as they were able to get a sterile needle to put on the syringe and administer the medication.The rn supervisor states she verified with the rn that the rn did twist the needle onto the hub beforehand.".
 
Additional Manufacturer Narrative
There is no evidence of quality issues associated with this complaint based on the archive sample analysis.Based on the determined risk priority number, the residual risk related to the complaint is considered acceptable.Sol millennium continues to monitor this kind of issue.Additional assessment will be taken if a significant pattern emerges.Unconfirmed.This report was initially submitted on 10228/2024.Due to issues with displaying the initial submission, this submission contains both initial and supplemental information.
 
Additional Manufacturer Narrative
This report when initially submitted encountered an internal issue potentially related to database connectivity.This issue was identified while implementing capa-57 which was opened following an fda inspection.This supplemental mdr is being submitted to correct brand name provided in the initial mdr.The previously reported was incorrect.The correct brand name is monoject.

Brand Name
MONOJECT
Common Device Name
MONOJECT SAFETY 3ML, 22 X 1.5
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC., CHICAGO, IL, USA.
311 s wacker dr, suite 4100
chicago IL 60606
Manufacturer (Section G)
SHANGHAI KINDLY ENTERPRISE DEVELOPMENT GROUP CO.,
no 658 gaochao road
shanghai, 20180 3
CH   201803
Manufacturer Contact
jarryd franklin
311 wacker dr, suite 4100
chicago, IL 60606
MDR Report Key22035408
Report Number3014312726-2024-00185
Device Sequence Number20992913
Product Code FMF
UDI-Device Identifier10884521544550
UDI-Public(01)10884521544550(10)01012021(17)06122025
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K241821
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/06/2025
Device Model Number11832215
Device Lot Number01012021
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/16/2025
Supplement Report FDA Received Date08/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown